# SDR 9900219975

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, FLIGHT ATTENDANT REPORTED SMOKE IN REAR OF AIRCRAFT ACCOMPANIED BY LEFT AFT LAVATORY SMOKE DETECTOR SOUNDING.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND RAN BOTH ENGINES TO TAKEOFF POWER.  NO OIL OR SMOKE WAS NOTED.
